# SDR MASA200601778

- Difficulty date: July 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75993
- Make and model: Cndair CL6002B19
- Aircraft serial: 7372
- Aircraft time: 11,075 hours, 10,320 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7335 IAD - RT FLT SPOILER FAULT MESSAGE.  OPS CHECK NORMAL.
